MAUDE Adverse Event Report: UNIMAX MEDICAL SYSTEMS INC.; DETACHABLE ENDO POCKET

UNIMAX MEDICAL SYSTEMS INC.; DETACHABLE ENDO POCKET
Catalog Number SB979
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
The string broke when trying to remove specimen.

Common Device Name
DETACHABLE ENDO POCKET
Manufacturer (Section D)
UNIMAX MEDICAL SYSTEMS INC.
8f-2, no.127, lane 235,
pao chiao rd, xindian dist.
new taipei city, taiwan TW 23 1
TW  TW 231
Manufacturer (Section G)
UNIMAX MEDICAL SYSTEMS INC.
8f-2, no.127, lane 235,
pao chiao road, xindian dist.
new taipei city, 231
TW   231
Manufacturer Contact
kris hsieh
8f-2, no.127, lane 235,
pao chiao road, xindian dist.
new taipei city, 231
TW   231
MDR Report Key25572664
Report Number3007791595-2026-00005
Device Sequence Number5154780
Product Code GCJ
UDI-Device Identifier04714127860909
UDI-Public(01)04714127860909(17)300905(10)6252509154
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103510
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSB979
Device Lot Number6252509154
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown